Vol. 5, No. 3, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A note on Helly’s theorem

Michael Oser Rabin

Vol. 5 (1955), No. 3, 363–366
Mathematical Subject Classification
Primary: 52.0X
Milestones
Received: 22 September 1953
Published: 1 September 1955
Authors
Michael Oser Rabin